Benylin Mucus & Phlegm Nighttime Extra Strength Syrup

$16.99

Pack Size: 170 mL

Ingredients:
Each 30 mL contains acetaminophen 1000 mg, chlorpheniramine 4 mg, dextromethorphan 30 mg, pseudoephedrine 60 mg and guaifenesin 200 mg.

For the relief of aches, pains, cough, runny nose, sneezing and nasal congestion.